# SDR CA111123012

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 214 hours
- Engine: Pwc PW617FE
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 900050344
- Condition: Failed
- Location: Brake System
- Part time: 122 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, SKIDDED DUE TO THE RNWY BEING WET.  THE WX AT TIME OF LANDING WAS HEAVY RAIN.  WHEN THE ACFT STARTED TO SKID, THE CREW DEPLOYED THE EMER BRAKE.  BOTH MAIN GEAR TIRES HAVE BEEN FLAT SPOTTED.  UPDATED BY THE CREW NOT EXACTLY, WE LANDED & APPLIED FULL BRAKE.  NO PRESS, OR GRAB, NOR ANTI-SKID WAS FELT.  THE AIRPLANE FAILED TO SLOW DOWN & THE EMER BRAKE WAS GENTLY APPLIED AT THAT POINT IAW THE EMER PROCEDURE.  THE AIRPLANE BEGAN TO SLOW & THEN ENTERED A SKID.  THE EMER BRAKE WAS RELEASED & IT WAS NOTICED THE TIRES HAD BEEN DAMAGED.  DURING TROUBLESHOOTING THE FOLLOWING THREE CAS MSGS WERE NOTED ON THE CMC DOWNLOAD.  BRAKE FAIL, JUST AFTER LANDING.  BRAKE RT PEDAL TRANSDUCER FAIL, JUST AFTER LANDING.  BRAKE RT WHEEL SPEED XDUCER FAIL.  THE FOLLOWING MX WAS PERFORMED TO RECTIFY THE SNAG.  TROUBLE SHOT BRAKE FAILURE IAW INSTRUCTIONS.  PERFORMED BRAKE FAULT ISOLATION PROCEDURES IAW FIM. ADJUSTED RT PEDAL TRANSDUCER TO SPECIFICATIONS.  VERIFIED, NO DEFECTS WITH RT PEDAL TRANSDUCER WIRE HARNESS ELEC CHECKS.  ADJUSTED LT & RT BRAKE PEDAL STOPS TO BRING PEDAL DISPLACEMENTS WITHIN SPECIFICATION.  PERFORMED WHEEL SPEED TRANSDUCER FAULT ISOLATION PROCEDURE WITH NO DEFECTS.  REPLACED BRAKE CONTROL UNIT, REMOVED SIN MAY11-1329, WITH A MODIFIED UNIT PN 90005034-4, SN FEB09-0063.  REPLACED THE LT MAIN WHEEL & TIRE ASSEMBLY.  REMOVED SN MAY 10-0556, WITH A REPAIRED UNIT PN 500-19026-401, SN NOV 10-0753.  REPLACED THE RT MAIN WHEEL & TIRE ASSEMBLY, REMOVED SN MAY 10-0563, WITH A REPAIRED UNIT PN 500-19026-401, SN 5008JO.
